# SDR VQI2012F00038

- Difficulty date: November 18, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N839VA
- Make and model: Airbus A320-214
- Aircraft serial: 4610
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO BOARDING FLIGHT, MX WAS CONTACTED BY CREW THAT ITM`S REPORTED SMELL IN CABIN.  MX PERFORMED TSM 24-00-00-810-832 AND NO DEFECTS NOTED WITH APU AND AIR CONDITIONING PACKS WITH NO SMELLS NOTED.  FLIGHT CONTINUED TO BOARD AND DEPART  WITH NO DELAYS.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHT.
